Atogepant/Strong CYP3A4 Inhibitors Interactions
This information is generalized and not intended as specific medical advice. Consult your healthcare professional before taking or discontinuing any drug or commencing any course of treatment.
Serious. These medicines may interact and cause very harmful effects. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.
How the interaction occurs:
Your medicine may slow down how quickly your body processes atogepant.
What might happen:
The amount atogepant in your blood may increase and cause more side effects than expected, including nausea, constipation, and fatigue.
What you should do about this interaction:
Make sure your healthcare professionals (e.g. doctor or pharmacist) know that you are taking these medicines together. Your doctor may want to change your medicine or the dose of your medicine.Your healthcare professionals may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.
- 1.Qulipta (atogepant) US prescribing information. Abbvie April, 2023.
- 2.US Food and Drug Administration (FDA). Drug Development and Drug Interactions: Table of Substrates, Inhibitors and Inducers. Available at: https://www.fda.gov/drugs/drug-interactions-labeling/drug-development-and- drug-interactions-table-substrates-inhibitors-and-inducers. Updated 11/14/2017.
- 3.This information is based on an extract from the Certara Drug Interaction Database (DIDB) Platform, Copyright Certara 1999-2023..
CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgment of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.